# SDR CA190311011

- Difficulty date: March 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57114375200
- Condition: Corroded
- Location: Lt Wing
- Part time: 16,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH WING LOWER SKIN CORRODED BETWEEN RIB 9 AND 10 AT T/E AREA.
